Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Rakhmanov Evguenii Andreevich
(recent publications)
| by years | scientific publications | by types |



   2016
1. Andrei Martínez-Finkelshtein, Evguenii A. Rakhmanov, Sergey P. Suetin, “Asymptotics of type I Hermite–Padé polynomials for semiclassical functions”, Contemp. Math., 661, 2016, 199–228 , arXiv: 1502.01202  mathnet (cited: 1)  crossref  isi
2. E. A. Rakhmanov, “The Gonchar-Stahl $\rho^2$-theorem and associated directions in the theory of rational approximations of analytic functions”, Sb. Math., 207:9 (2016), 1236–1266  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus

   2015
3. A. Martínez-Finkelshtein, R. Orive, E. A. Rakhmanov, “Phase transitions and equilibrium measures in random matrix models”, Comm. Math. Phys., 333:3 (2015), 1109–1173  mathnet (cited: 2)  crossref  mathscinet (cited: 2)  zmath  zmath  adsnasa  isi (cited: 2)  scopus (cited: 2)

   2013
4. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “A differential equation for Hermite–Padé polynomials”, Russian Math. Surveys, 68:1 (2013), 183–185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
5. E. A. Rakhmanov, S. P. Suetin, “The distribution of the zeros of the Hermite-Padé polynomials for a pair of functions forming a Nikishin system”, Sb. Math., 204:9 (2013), 1347–1390  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 15)  elib (cited: 9)  elib (cited: 9)  scopus (cited: 10)

   2012
6. E. A. Rakhmanov, “Orthogonal polynomials and $S$-curves”, Recent advances in orthogonal polynomials, special functions and their applications, 11th International Symposium (August 29–September 2, 2011 Universidad Carlos III de Madrid Leganés, Spain), Contemp. Math., 578, eds. J. Arvesú and G. López Lagomasino, Amer. Math. Soc., Providence, RI, 2012, 195–239  mathnet  crossref  mathscinet (cited: 20)  zmath  isi
7. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Heine, Hilbert, Padé, Riemann, and Stieltjes: a John Nuttall's work 25 years later”, Recent advances in orthogonal polynomials, special functions and their applications, 11th International Symposium (August 29–September 2, 2011 Universidad Carlos III de Madrid Leganés, Spain), Contemp. Math., 578, eds. J. Arvesú and G. López Lagomasino, Amer. Math. Soc., Providence, RI, 2012, 165–193  mathnet  crossref  mathscinet (cited: 10)  isi (cited: 12)
8. E. A. Rakhmanov, S. P. Suetin, “Asymptotic behaviour of the Hermite–Padé polynomials of the 1st kind for a pair of functions forming a Nikishin system”, Russian Math. Surveys, 67:5 (2012), 954–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 4)

   2011
9. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium measure and the $S$-property of a stationary compact set”, Russian Math. Surveys, 66:1 (2011), 176–178  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 8)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 5)
10. E. A. Rakhmanov, “The asymptotics of Hermite-Padé polynomials for two Markov-type functions”, Sb. Math., 202:1 (2011), 127–134  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 10)  elib (cited: 8)  elib (cited: 8)  scopus (cited: 9)
11. A. Martínez-Finkelshtein, E. A. Rakhmanov, “Critical measures, quadratic differentials, and weak limits of zeros of Stieltjes polynomials”, Comm. Math. Phys., 302:1 (2011), 53–111  crossref  mathscinet (cited: 22)  isi (cited: 35)  scopus (cited: 32)
12. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “Padé–Chebyshev approximants of multivalued analytic functions, variation of equilibrium energy, and the $S$-property of stationary compact sets”, Russian Math. Surveys, 66:6 (2011), 1015–1048  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 4)
13. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium energy and the $S$-property of stationary compact sets”, Sb. Math., 202:12 (2011), 1831–1852  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 16)  elib  scopus (cited: 12)

   2010
14. A. Martínez-Finkelshtein, E. A. Rakhmanov, “On asymptotic behavior of Heine-Stieltjes and Van Vleck polynomials”, Recent trends in orthogonal polynomials and approximation theory, Contemp. Math., 507, Amer. Math. Soc., Providence, RI, 2010, 209–232  crossref  mathscinet (cited: 9)
15. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, On the convergence of Chebyshev–Pade approximations to real-valued algebraic functions, 2010 , 10 pp., arXiv: 1009.4813


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017